# SDR VNAA202404090016

- Difficulty date: March 3, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15380
- Aircraft time: 19,190 hours, 17,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035656001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DOOR SILL REMOVAL IN REFERENCE TO NRC 0095, CORROSION ON FWD CHORD AT C2 BTW STA FS 1000.00TO FS 1015.00 WAS FOUND.  FWD CHORD AT C2 BTW STA FS 1000.00TO FS 1015.00 WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-61-23-101-001-A01 AND WAS VERIFIED PER CRJ900 SRM 53-61-23-001-001-A01.
